# SDR ORJA95118

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Corroded
- Location: Nr 2 Te Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD NR 2 FLAP VANE SUPPORT IS WORN ON LEADING EDGE AND HAS LIGHT CORROSION.  REMOVED AND CLEANED CORROSION AND APPLIED CORROSION INHIBITING COMPOUND PER SRM CHAP 51-10-3.  (M)
